# SDR ASAA2019010827987

- Difficulty date: January 8, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 41,303 hours, 12,542 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347220924500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UNDERFLOOR COMPARTMENT FLOORBEAM HAS CORROSION ON TOP SURFACE AT FRAME C66 RBL1300MM ADJACENT TO R2 DOOR. GROUNDED - YES. REMOVED AND REPLACED FLOORBEAM SUPPORT PER SRM 51-42-11 AND DWG D53472840
